Vol. 2, No. 1, 2008

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 7, 1669–1999
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
R-equivalence on three-dimensional tori and zero-cycles

Alexander Merkurjev

Vol. 2 (2008), No. 1, 69–89
Abstract

We prove that the natural map T(F)R A0(X), where T is an algebraic torus over a field F of dimension at most 3, X a smooth proper geometrically irreducible variety over F containing T as an open subset and A0(X) is the group of classes of zero-dimensional cycles on X of degree zero, is an isomorphism. In particular, the group A0(X) is finite if F is finitely generated over the prime subfield, over the complex field, or over a p-adic field.

Keywords
algebraic tori, $R$-equivalence, $K\!$-cohomology, zero-dimensional cycle
Mathematical Subject Classification 2000
Primary: 19E15
Milestones
Received: 28 June 2007
Revised: 23 October 2007
Accepted: 20 November 2007
Published: 1 February 2008
Authors
Alexander Merkurjev
Department of Mathematics
University of California
Los Angeles, CA 90095-1555
United States